| Model Number |
227161-5 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Aspiration/Inhalation (1725)
| Date of Event |
12/20/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The sample is reported to be available but has not yet been received by the manufacturer.A review of the device history record is not possible as no lot number was provided.All information reasonably known as of 17 jan 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.H3 other text : device not returned.
Event or Problem Description
It was reported, "on warning sign: spastic intubated patient, call to the doctor by the nurse." a piece of plastic was visualized in the intubation tube."material inspired by patient." fibroscopy performed on (b)(6) 2023 to retrieve retained piece of plastic which appeared to correspond with the valve on the closed suction catheter."the system had been in place for less than 72 hours and rinsed with saline as recommended." the closed suction system was removed; there was no reported injury to the patient.
Additional Manufacturer Narrative
The product involved in the report has been returned and is being processed for evaluation.All information reasonably known as of 15 feb 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
Additional Manufacturer Narrative
The actual sample from the reported event was returned for evaluation, received components included: the double swivel elbow with attached flex connector; the flapper was detached and received in a cup.The flapper was examined under magnification and exhibited surface cracks, edge damage and a jagged hole in the center; the flapper ring inside the double swivel elbow also exhibited cracks.The attached irrigation port did not exhibit visible damage; additionally, the double swivel elbow did not exhibit cracks or other damage.The reported event could be confirmed as reported; however the root cause is undetermined.All information reasonably known as of 18 jun 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint comp (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.